# SDR AALA201609229007

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 46,304 hours, 26,667 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: M176GB899
- Condition: Faulted
- Location: Lt Wingt
- Part time: 46,317 hours, 26,674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL LEFT OTBD TANK OPEN ECAM.  MAINTENANCE REPLACED LEFT REAR SPAR TRANSFER VALVE ACTUATOR 11QP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-15-51.
